# SDR CA960620010

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002A12
- Engine: Ge CF341A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 731633
- Condition: Oil Loss
- Location: Engine
- Part time: 8,618 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LOSS RESULTED IN FAILURE OF CONSTANT SPEED DRIVE PORTION OF INTEGRATED DRIVE GENERATOR.
